# SDR CALA9600761

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK ON TOP OF VERTICAL STIFFENER ON FORWARD INTERNAL WALL OF CENTER FUEL TANK AT STA 740, LBL 15.  THE STIFFENER AND TWO T-CLIPS WERE REMOVED AND REPLACED IAW SRM 51-10-1, 51-10-6, 51-30-2, 51-40-4, AND MM 51-20-2 AND 51-31-0.
